Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 85, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 31, 2010, 5:20 PM CDT for Washington County, Illinois. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2010, 5:20 PM CDT (22:20 UTC)
- Expired
- May 31, 2010, 6:03 PM CDT
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Washington County, IL
The radar
The St Louis radar (KLSX), 116 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 5:52 PM CDT | TSTM WND DMG | 1 Sw Oakdale, IL | LARGE TREE DOWNED BY THUNDERSTORM WINDS BLOCKING COUNTY HIGHWAY 16 SOUTHWEST OF OAKDALE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1612 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
644
WUUS53 KLSX 312220
SVRLSX
ILC189-312315-
/O.NEW.KLSX.SV.W.0085.100531T2220Z-100531T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
520 PM CDT MON MAY 31 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 615 PM CDT
* AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR LIVELY GROVE...OR 12 MILES
SOUTH OF NEW BADEN...AND MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
NASHVILLE...OKAWVILLE...LIVELY GROVE...FROGTOWN...ELKTON...
ADDIEVILLE...OAKDALE...CORDES...NEW MINDEN...HUEGELY AND BEAUCOUP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3842 8919 3821 8938 3822 8949 3834 8970
3846 8960
TIME...MOT...LOC 2221Z 294DEG 15KT 3837 8960
WIND...HAIL 60MPH 0.88IN
$$
CVKING2 follow-up statements
599
WWUS53 KLSX 312248
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
548 PM CDT MON MAY 31 2010
ILC189-312315-
/O.CON.KLSX.SV.W.0085.000000T0000Z-100531T2315Z/
WASHINGTON IL-
548 PM CDT MON MAY 31 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WASHINGTON COUNTY UNTIL 615 PM CDT...
AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 8 MILES EAST OF LIVELY GROVE...OR 8
MILES SOUTHWEST OF NASHVILLE...MOVING SOUTHEAST AT 15 MPH. NICKEL
SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
POSEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3836 8959 3834 8927 3821 8938 3822 8949
3830 8964
TIME...MOT...LOC 2248Z 294DEG 15KT 3827 8948
WIND...HAIL 60MPH 0.88IN
$$
CVKING178
WWUS53 KLSX 312303
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
603 PM CDT MON MAY 31 2010
ILC189-312313-
/O.CAN.KLSX.SV.W.0085.000000T0000Z-100531T2315Z/
WASHINGTON IL-
603 PM CDT MON MAY 31 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 3836 8959 3834 8927 3821 8938 3822 8949
3830 8964
TIME...MOT...LOC 2303Z 294DEG 15KT 3830 8940
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:58 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, May 31, 2:58 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 258 PM CDT MON MAY 31 2010 .DISCUSSION... /254 PM CDT MON MAY 31 2010/ PLENTY OF STORMS HAVE FIRED UP ALONG AND AHEAD OF THE COLD FRONT TODAY. WITH NUMEROUS OUTFLOWS FROM THE STORMS...ADDITIONAL ACTIVITY IS A GIVEN LATE THIS AFTERNOON AND INTO THE EVENING HOURS...BEFORE COMING TO AN END. ON A SIDE NOTE...FOR THOSE OUTSIDE FOR HOLIDAY FESTIVITIES...WILL SEE STORMS MOVE INTO THE ST. LOUIS METRO AREA BETWEEN 3 PM AND 5 PM. BEYOND THAT MAIN FORECAST ISSUE IN THE SHORT TERM WILL BE HOT AND MUGGY CONDITIONS TUESDAY AND WEDNESDAY WITH STORMS RETURNING TO NORTHERN PORTIONS OF THE AREA LATE TUESDAY NIGHT...THEN SPREADING SOUTH AS A STRONG COLD FRONT MOVES THROUGH...BEFORE COMING TO AN END THURSDAY EVENING. FOR THE EARLY PART OF THIS EVENING...WILL SEE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION...MAINLY ALONG AND EAST OF A QUINCY TO COLUMBIA TO SPRINGFIELD LINE...TAPERING OFF LATE THIS EVENING. WILL SEE SLIGHTLY COOLER TEMPS TONIGHT BEHIND THE COLD FRONT...WITH LOWS IN THE LOW TO MID 60S WITH UPPER 60S IN THE ST. LOUIS METRO AREA. DUE TO THE RAINFALL TODAY AND THIS EVENING...PLUS CLEARING SKIES AND WINDS BECOMING LIGHT...WILL SEE SOME PATCHY FOG OVER THE AREA TOWARDS DAYBREAK...SO ADDED MENTION TO GRIDS. ON TUESDAY...FRONT WILL STALL OUT JUST TO OUR SOUTH AND WASH OUT...WITH DRY WEATHER RETURNING BRIEFLY ON TUESDAY. BEYOND THAT...AN EVEN MORE POTENT COLD FRONT WILL DEVELOP AND APPROACH THE AREA ON WEDNESDAY. AHEAD OF THIS FRONT WILL SEE AN MCS DEVELOP OVER SOUTHERN IOWA/NORTHERN MO TUESDAY NIGHT AND SLIDE EAST. MODELS SEEM TO HAVE A BETTER HANDLE ON THIS SO KEPT THE CHANCE POPS IN THE NORTH FOR TUESDAY NIGHT AND WEDNESDAY. AS FOR HIGH TEMPS...WILL SEE MID TO UPPER 80S ON TUESDAY AND MID 80S TO LOW 90S FOR WEDNESDAY. PRECIPITATION CHANCES TO INCREASE AND SPREAD SOUTH ACROSS FORECAST AREA WEDNESDAY NIGHT AND THURSDAY...TAPERING OFF THURSDAY NIGHT. AS FOR REST OF EXTENDED... MODELS HAVE NOT HANDLED THE PATTERN VERY WELL...SO KEPT FRIDAY DRY WITH A CHANCE OF RAIN IN THE NORTH FRIDAY NIGHT AND NORTHEAST HALF ON SATURDAY...THEN DRY SATURDAY NIGHT THROUGH MONDAY AT THIS TIME. BYRD && .AVIATION... /1219 PM CDT MON MAY 31 2010/ A WARM MOIST UNSTABLE ENVIRONMENT AHEAD OF A WEAK COLD FRONT HAS LED TO NUMEROUS SHRA/TSTM DEVELOPMENT THIS AFTERNOON. CURRENT RADAR INDICATES THE GREATEST COVERAGE IS EAST OF THE MS RIVER. THE COLD FRONT CURRENTLY EXTENDS FROM JUST NW OF KUIN TO JUST EAST OF KCOU TO JUST EAST OF KSGF. THIS FRONT WILL CONTINUE TO WORK ITS WAY THROUGH THE AREA THIS AFTERNOON AND BE THE FOCUS FOR MORE CONVECTIVE DEVELOPMENT. WINDS IN ADVANCE OF THE FRONT ARE SWLY...BECOMING NWLY BEHIND IT...GENERALLY 10 KTS OR LESS. THE FRONT SHOULD CLEAR THE AREA BY THIS EVENING AND THE CHANCES FOR PRECIP SHOULD END BY 00Z. SKIES WILL CLEAR OVERNIGHT AND WINDS WILL SUBSIDE WHICH WILL LEAD TO THE DEVELOPMENT OF SOME MVFR FOG TOWARDS DAYBREAK. THE FOG WILL BURN OFF BY 14Z WITH SWLY WINDS BECOMING WLY DURING THE DAY WITH JUST SOME DIURNAL CU FORMING LATE MORNING. SPECIFICS FOR KSTL...THERE IS AN OUTFLOW BOUNDARY CURRENTLY MOVING SE FROM A CLUSTER OF THUNDERSTORMS APPROX 15 TO 20 MILES NNW OF THE TERMINAL. LATEST CHECK WITH KSET INDICATES WINDS WERE 32020G30KT IN ASSOC WITH THIS WINDSHIFT. MAY NEED TO INTRODUCE THIS WINDSHIFT IF THE OUTFLOW BOUNDARY CONTINUES TO ENCROACH UPON THE TERMINAL. OTHERWISE...EXPECT SPOTTY SHRA/TSTM FOR THE AFTERNOON. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF SMALL HAIL AND GUSTY WINDS. THIS ACTIVITY WILL DIMINISH THIS EVENING AND SKIES WILL CLEAR OUT. THIS WILL FACILITATE THE FORMATION OF MVFR FOG TOWARDS DAYBREAK. MILLER && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 31, 3:35 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 335 PM CDT MON MAY 31 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 335 PM CDT MON MAY 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING AS A COLD FRONT MOVES THROUGH THE REGION. WHILE ORGANIZED OR WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STRONGER STORMS WILL CONTAIN HAIL...GUSTY WINDS AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY...AND AGAIN FRIDAY NIGHT AND SATURDAY. THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS TUESDAY NIGHT AND FOR THE ENTIRE FORECAST AREA WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY STRONG WINDS...HAIL... FLOODING...OR RAINFALLS OF OVER AN INCH. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Special weather statement, May 31, 4:10 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 410 PM CDT MON MAY 31 2010 ILZ101-MOZ063-064-312200- ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO- 410 PM CDT MON MAY 31 2010 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS...ST. LOUIS CITY AND ST. CLAIR COUNTIES UNTIL 500 PM CDT... AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MAPLEWOOD...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... DOWNTOWN ST. LOUIS AND LEMAY AROUND 415 PM CDT. EAST CARONDELET AROUND 420 PM CDT. BROOKLYN AND DUPO AROUND 425 PM CDT. SAUGET AND CAHOKIA AROUND 430 PM CDT. EAST ST. LOUIS AND FAIRMONT CITY AROUND 435 PM CDT. WASHINGTON PARK AROUND 440 PM CDT. CENTREVILLE AROUND 445 PM CDT. CASEYVILLE AROUND 450 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Local storm report, May 31, 4:28 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
428 PM CDT MON MAY 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND DMG 2 ESE CLAYTON 38.64N 90.29W
05/31/2010 ST. LOUIS CITY MO PUBLIC
SAINT LOUIS ZOO REPORTS A LARGE SYCAMORE TREE HAS
FALLEN AND DAMAGED THREE CARS IN FOREST PARK
&&
SIPPRELLLocal storm report, May 31, 4:50 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
450 PM CDT MON MAY 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL BONNE TERRE 37.92N 90.55W
05/31/2010 E0.88 INCH ST. FRANCOIS MO TRAINED SPOTTER
0450 PM TSTM WND GST BONNE TERRE 37.92N 90.55W
05/31/2010 M45 MPH ST. FRANCOIS MO TRAINED SPOTTER
&&
SIPPRELLSpecial weather statement, May 31, 4:51 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 451 PM CDT MON MAY 31 2010 MOZ074-075-312230- ST. FRANCOIS MO-STE. GENEVIEVE MO- 451 PM CDT MON MAY 31 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN STE. GENEVIEVE AND ST. FRANCOIS COUNTIES UNTIL 530 PM CDT... AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BONNE TERRE...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH HAVE BEEN REPORTED WITH THIS THUNDERSTORM BY TRAINED WEATHER SPOTTERS IN BONNE TERRE. BRIEF HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING CAN ALSO BE EXPECTED. THIS STORM WILL BE NEAR... LEADINGTON AROUND 500 PM CDT. FRENCH VILLAGE AROUND 510 PM CDT. ROCKY RIDGE AROUND 530 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Special weather statement, May 31, 4:53 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 453 PM CDT MON MAY 31 2010 ILZ069-074-312245- CLINTON IL-WASHINGTON IL- 453 PM CDT MON MAY 31 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLINTON AND WASHINGTON COUNTIES UNTIL 545 PM CDT... AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEW BADEN...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... VENEDY AND JOHANNISBURG AROUND 515 PM CDT. OKAWVILLE AROUND 520 PM CDT. STONE CHURCH AROUND 525 PM CDT. FROGTOWN AROUND 530 PM CDT. ADDIEVILLE AND COVINGTON AROUND 535 PM CDT. NASHVILLE AROUND 545 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Special weather statement, May 31, 4:57 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 457 PM CDT MON MAY 31 2010 MOZ059-062-072-312245- CRAWFORD MO-FRANKLIN MO-GASCONADE MO- 457 PM CDT MON MAY 31 2010 ...SIGNIFICANT WEATHER ADVISORY FOR GASCONADE...SOUTHWESTERN FRANKLIN AND NORTHERN CRAWFORD COUNTIES UNTIL 545 PM CDT... AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OWENSVILLE...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... OWENSVILLE AND ROSEBUD AROUND 505 PM CDT. CANAAN AROUND 510 PM CDT. OAK HILL AROUND 535 PM CDT. JAPAN AROUND 540 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.